# SDR ASAA2022011737155

- Difficulty date: January 17, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 55,158 hours, 16,255 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES DISCONNECTED INFLIGHT AND WILL NOT RECONNECT. GROUNDED - YES. PERFORMED A/T BITE TEST REF B737-800 FIM 22-31 TASK 801. FOUND NO FAULTS, GROUND VERIFICATION OK.
